# SDR IU62002F00034

- Difficulty date: September 30, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 654458211
- Condition: Cracked
- Location: Hyd Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOUSING IS CRACKED THROUGH INTERNALLY FROM ONE VALVE TO ANOTHER.  PROBABLE CAUSE COULD BE WEAK MATERIAL OR OVER PRESSURIZATION.
